Simple normal crossing varieties with prescribed dual complex

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We prove that every simplicial complex is the dual complex of some simple normal crossing divisor in a smooth variety. As an application, we simplify and extend earlier results on the existence of singularities with given dual complex.

Original languageEnglish (US)
Pages (from-to)57-68
Number of pages12
JournalAlgebraic Geometry
Volume1
Issue number1
DOIs
StatePublished - Jan 1 2014

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Simple normal crossing varieties with prescribed dual complex'. Together they form a unique fingerprint.

Cite this